# SDR UPS05444742

- Difficulty date: June 22, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, STA 2180 RBL 58 FRAME UPPER CHORD LWR SURFACE FOUND CRACKED.  CRACK LENGTH 1.25 IN . CORROSION BLEND OUT N/A.  CARGO BAY STA 2180 RBL 58 IN FRAME REPAIRED AS PER SRM 53-10-04 FIG 66.
